# SDR CA151022009

- Difficulty date: October 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,438 hours
- Engine: Pwc PT6C67C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Actuator
- Part number: 4G6320A07732
- Condition: Failed
- Location: Freewheel Unit
- Part time: 2,329 hours
- Component: Main Gearbox, Agusta, G6320A00132
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) MGB SUMP CHIP DETECTOR CAS OCCURRED, BURNER PUSHED. WHEN ACFT RETURNED TO BASE CHIP PLUGS PULLED.  METAL CONTAMINATION FOUND. RIGHT FREEWHEEL ACTUATOR FOUND UNSERVICEABLE.  REPLACED RT FREEWHEEL ACTUATOR WITH NEW AND SUBSEQUENT INSPECTIONS AND CHECKS IAW PSE AW139/2015/41472/145662. REPLACED MGB AND AGB FILTERS AS WELL AS REPLACED MGB OIL. ACFT RETURNED TO SERVICE.
